advertisement

Childhood-diseases

Question
Posted by: Concerned Mom | 2006/10/26

Q.

Nose bleeds

My son is 8 years old. As a baby he suffered from blocked nose and ear infections. His pediatrition perscribed Cortisone spray for his nose.he had them when he was about 2 and then they stopped for quite some time. last year his nose started again. It is worse now in the heat. I have been using vaseline and bactroban nasal in his nose. Not at the same time. I also put a humidifier on at night when he sleeps. I also use sterimor when his nose does block up. I am giving him hoeopathic crops and tissue salts. Is there something else i can do to stop it. i have had him at an ENT, but he was not very helpful. I would appreciate any advice. Thank you.

Expert's Reply

A.

Paediatrician

I am not certain what the problem is-is it nose bleeds? If he is using a cortisone nasal spray, that can cause nose bleeds, so you nmust stop for at least 2 weeks before restarting. Do not use any nasal sprays in his nose other than the Sterimar. If the nose bleeds recur or continue you must get a second opinion from another ENT specialist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.